# SDR UPS08M52373

- Difficulty date: May 23, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 63,436 hours, 12,171 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CENTER CARGO COMP BILGE AREA FOUND CORROSION AT STA 5-53 TO 5-123 LONGERON 47RH AS MARKED.  REMOVED CORRODED LONGERON AND SPLICE, FABRICATED LONGERON AND SPLICE AND INSTALLED IAW SAA TRAVELER 79724800001, 797244810001, AND DWG ASA 7031 AND MD-11 SRM 53-10-00 FIG 2, 51-31-01, AND 51-21-01.
